K teorii linejčatih mnogoobrazij biaksial'nogo prostranstva
Matematički vesnik, Tome 17 (1965) no. 3, p. 209
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
53A99
@article{MV_1965_17_3_a8,
author = {G. Stanilov},
title = {K teorii linej\v{c}atih mnogoobrazij biaksial'nogo prostranstva},
journal = {Matemati\v{c}ki vesnik},
pages = {209 },
year = {1965},
volume = {17},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1965_17_3_a8/}
}
G. Stanilov. K teorii linejčatih mnogoobrazij biaksial'nogo prostranstva. Matematički vesnik, Tome 17 (1965) no. 3, p. 209 . http://geodesic.mathdoc.fr/item/MV_1965_17_3_a8/